# SDR CA960703019

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6001A11
- System (JASC): 2421 · AC Generator-Alternator
- Part: Id Generator
- Part number: 721428
- Condition: Defective
- Location: Engine Gearbox
- Component: Sunstrand
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR TRIPPPING OFF LINE. METAL IN SCAVENGE FILTER AND ON CHIP DETECTOR. COMPONENT CAUSING TROUBLE WILL HAVE TO BE DETERMINED ON TEARDOWN.
